MAUDE Adverse Event Report: MAKO Surgical Corp. MAKO ROBOTIC ARM 3.1; Orthopedic Stereotaxic Instrument

MAKO Surgical Corp. MAKO ROBOTIC ARM 3.1; Orthopedic Stereotaxic Instrument
Catalog Number 219999
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paresis (1998); Loss of Range of Motion (2032)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The surgery was conducted on (b)(6) 2026.After surgery, the patient is unable to dorsiflex the ankle and is peroneal nerve palsy.The physician commented that he suspect that the sciatic nerve, which is connected to the peroneal nerve, may have been compressed during the surgery.

Brand Name
MAKO ROBOTIC ARM 3.1
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24869911
Report Number3005985723-2026-00175
Device Sequence Number18649104
Product Code OLO
UDI-Device Identifier07613327395280
UDI-Public07613327395280
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number219999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown